# SDR AALA202505148625

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 41,420 hours, 17,745 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTED ON THE FORWARD SERVICE DOOR THE GIRT BAR LOOKS LIKE SLID EHAS BEEN PULLED TOO FAR OUT AND LEAVING ADDITIONAL MATERIAL EXPOSED. ADJUSTED GIRT APRON, DOOR OPENING, CLOSING, AND GIRT ARMING SATISFACTORY. PER 25-66-01.
